Jump to content
In this section we have spot diagnoses posted on a daily basis since June 2010, now over 1700! You can review the archived cases and read the suggested diagnoses by users and the final comment by Dr Uma Sundram, the Editor-in-Chief and main spot diagnosis host. Case are uploaded each week day by 10 a.m. UK time with the correct diagnosis will generally be posted at 8 p.m. UK time. Why not view the most recent spot diagnosis and proffer a diagnosis?

Case Number : Case 1425- 9 December Posted By: Guest

Please read the clinical history and view the images by clicking on them before you proffer your diagnosis.
Submitted Date :
   (0 reviews)

Case History: 75-year-old male with rash on bilateral arms for one to two years that is asymptomatic, sparing proximal extremities, with hyperpigmented, gray, circular coalescing patches with slight fine scale and some mild clearing at the borders of the lesions.

Case posted by Dr Hafeez Diwan


  Report Record

User Feedback


Raul Perret

Posted

Erythema dyschromicum perstans (ashy dermatosis). Lichen planus pigmentosus and pinta if the clinical setting is propitious should be considered as differentials.

Share this comment


Link to comment
Share on other sites

The clinical description is odd. The location is on sun exposed skin (sparing proximal extremities), so this pigmentation may be secondary to photoallergic drug reaction. Some special stains and clinical history of use of medications could help.

Share this comment


Link to comment
Share on other sites

Raul Perret

Posted

Cutaneous hyperpigmentation induced by omeprazole mimicking ashy dermatosis.

M Ramírez-Hernández,*† JA Martínez-Escribano,‡ E Martínez-Barba,§ LA Alcolea-Rubio,¶ IJ Ibarra-Berrocal¶

 

-agree with importance of CPC. Reviewing image 4 there is a high civatte body so could be drugs.

Share this comment


Link to comment
Share on other sites

biswanath behera

Posted

With history of coalescing gray circular patch, fine scaling, single focus of dyskeratosis, and pigmentary incontinence- thinking of Drug induced erythema dyschromicum perstans

 

Or recurrent fixed drug eruption with post-inflammatory hyperpigmentation??

Share this comment


Link to comment
Share on other sites

vincenzo polizzi

Posted

What about a pigmented actinic keratosis?

Share this comment


Link to comment
Share on other sites



Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Loading...

×
×
  • Create New...